# SDR MASA200601740

- Difficulty date: July 1, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 19,756 hours, 15,465 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7234 ORD - STAB CHANNEL 2 WOULD NOT ENGAGE.  MX RESET THE HSTCU AND OP CHECKS WERE GOOD.
